# SDR AALA201705239009

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 26,884 hours, 10,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: Door Bottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL MESSAGE FOR THE R2 DOOR CHECK PRESSURE & SHOWS DOOR NOT ARMED WHEN DOOR IS ARMED. FOUND CHARGING VALVE LEAKING. REPLACED CHARGING VALVE IAW AMM 52-22-00 LEAK CHECKED GOOD.
